# SDR QMLA20100623

- Difficulty date: June 23, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N145SU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9102
- Aircraft time: 2,422 hours, 6,710 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 105304061
- Condition: Cracked
- Location: Tailboom
- Part time: 2,422 hours, 6,710 cycles
- Component: Tailboom
- Component part number: B535M2000101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FWD FIN SPAR LEG APPX .3125" LONG AT RT AFT CAMLOCK RECEPTACLE FOR TAILROTOR DRIVESHAFT TRANSITION COVER. CRACK EXTENDS FROM AFT EDGE OF HOLE & RELIEVED ITSELF AT THE EDGE OF PANEL.
